Skip to main content
Article
Real vs Complex Rational Chebyshev Approximation on an Interval
Rocky Mountain Journal of Mathematics
  • Arden Ruttan, Kent State University - Kent Campus
  • Richard S Varga, Kent State University - Kent Campus
Publication Date
1-1-1989
Document Type
Article
Comments

Dedicated to Professor A. Sharma on his retirement from the University of Alberta

Citation Information
Arden Ruttan and Richard S Varga. "Real vs Complex Rational Chebyshev Approximation on an Interval" Rocky Mountain Journal of Mathematics Vol. 19 Iss. 1 (1989) p. 375 - 382
Available at: http://works.bepress.com/richard_varga/1/